# SDR AMTA200401429

- Difficulty date: November 23, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN ENTERING RUNWAY FOR TAKEOFF, NOTED PREVIOUSLY REPORTED ODOR AND RETURNED TO GATE.  TAXIED AIRCRAFT AROUND AIRPORT 45-60 MINUTES.  SAME AREA AS PREVIOUS CREW.  NO UNUSUAL ODOR NOTED, CHECKED WHEELS, TIRES, BRAKES IAW MM 32-41-10-6.  NO DEFECTS NOTED.  OK FOR SERVICE.  (GL11200505368)
